IronMag Research Chems


acne problems

Results 1 to 6 of 6

Thread: acne problems

  1. #1
    Registered User


    Join Date
    Sep 2006
    Posts
    7
    Rep Points
    10

    acne problems






    5"6 33yrs old, lifting 4 years weight 13st7lbs
    basically run a cycle twice this year was as follows 5 dbol day,400 mg deca week,500mg sustonon ,witha little bit of test enanthanate to,and finished with hcg was wondering firstly correct me if i am wrong, the acne is caused by androgenic properties in the gear which produce oily skin,if i took somthing like nolvadex would this help this concern ,any good advice please .doctor has put me on minocycline 100mg at the mo but next cycle dont want history repeating its self again,as my back has ended up looking like a pizza

  2. #2
    Registered User
    BigPapaPump68's Avatar


    Join Date
    Jan 2006
    Location
    USA
    Posts
    1,491
    Rep Points
    2096464

    You have to be careful taking tetracyclines while running deca and some other kinds of steroids. The antibiotics can cancel out the steroids. I posted an article up on the board about it. Also about nolvadex and acne it really doesn't help me or a few others that I know of. At 33 and if your acne is real bad ask your doctor what he thinks of accutane.

  3. #3
    Registered User


    Join Date
    Sep 2006
    Posts
    7
    Rep Points
    10

    will do ,basically this year has been my heaviest stack to date ,dont think the enanthanate helped much with the problem but due to the duration af the stack and amount taken has made problem steadily worse, off the gear now till problem subsides, will start another stack after the acne treatment but will keep to a lower dose ,that way less side effects =less problems.

  4. #4
    Anti-mediocrity
    ELITE MEMBER
    Trouble's Avatar


    Join Date
    Mar 2006
    Location
    On Loan From A Distant Star System
    Posts
    2,076
    Rep Points
    921007

    That would be a negatory. Accutane isn't something you use casually. Its liver toxic in the presence of anabolic steroids (they alter the drug metabolizing enzymes activated by Accutane).

    If you are treated by a dermatologist with Accutane (I advise this, given the probable *permanent negative alteration* to liver lipid profile that has been thoroughly documented with even brief (4 week) treatment with isotretoin (accutane) he will want you off of anabolics before he will treat you. Under even minimal accutane use, LDL goes up, HDL comes down, and triacylglycerol rich particles that form after eating are slower to disperse - all symptoms correlated with high risk for developing cardiovascular disease.

    You can imagine what it might be like if you use accutane and a potent anabolic at the same time. You get that much more of a shift of these liver lipid ratios. Just not very wise.

    You want minimum dosing, you need of be off cycle for a physician specified period to clear the worst of the steroid induced liver microsomal P450 perturbations, and then you will also need to wait a physician-specified period of time before you use gear again.

    An alternative worth considering: azaleic acid, shown to be nearly as beneficial for resolving cystic acne as isotretoin, but not nearly as toxic.

    You seem to becoming sensitized to the androgenic effects of anabolics with respect to upper back, chest and arms (where androgen receptor density is highest in males). I wonder if we could find a topical agent that would help shield these skin receptors from ciculating plasma anabolics but still allow them to work their magic on the underlying muscles?

    That would be the smart thing..
    Last edited by Trouble; 09-05-2006 at 08:34 PM.

  5. #5
    Registered User
    BigPapaPump68's Avatar


    Join Date
    Jan 2006
    Location
    USA
    Posts
    1,491
    Rep Points
    2096464

    And not nearly as affective. Mudge told me once that he ran a cycle including anadrol 50 at 200mg/s while taking accutane and had no problems at all. That is just one person I know, but who knows.

  6. #6
    Registered User


    Join Date
    Sep 2006
    Posts
    7
    Rep Points
    10






    was wondering if growth stacked with a milder steroid may be ok in my situation somthing with a lower androgen level ,or should i just keep gear to minimal levels ,,,,was wondering about trying masteron , winstrol injectables , or there is one called t300 which is available to me also .

Similar Threads

  1. back acne acne in general
    By bigedawg23 in forum General Health & Awareness
    Replies: 12
    Last Post: 03-02-2011, 02:23 AM
  2. ACNE go away
    By crazy8 in forum General Health & Awareness
    Replies: 5
    Last Post: 07-26-2005, 08:23 PM
  3. Acne,,,, B5 or B6?
    By Quiller in forum Supplements
    Replies: 11
    Last Post: 07-16-2005, 04:52 PM
  4. Some help with acne
    By yuyi in forum Anabolic Zone
    Replies: 2
    Last Post: 04-21-2005, 10:19 AM
  5. Got Acne?
    By Mudge in forum Anabolic Zone
    Replies: 0
    Last Post: 10-17-2003, 09:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->